# SDR CALA2014031000300

- Difficulty date: March 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 43,416 hours, 13,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 141A61501
- Condition: Loose
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE AFTER TAKEOFF, FOUND FWD ENTRY DOOR L1 PARTIALLY GAPPED.  FOUND GUIDE ARM BRACKET LOOSE, TIGHTENED & CHECKED RIG OF DOOR IAW AMM 52-11-00- 820-801.
